# SDR GTIA9700104

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 192
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FUSELAGE FRAME FOR SERVICE DOOR HAS A CRACK AT STATION 192 PASSED .1875 HOLE AT LOWER DOUBLER.  FABRICATED DOUBLER, FILLER, INSTALLED IAW SRM 53-05 FIG 35 CLASS 1 REPAIR.  (M)
